| Catalog Number |
8065753075 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during cataract surgery, an ophthalmic system presented with tortional power missing.The surgery was completed on the same day after changing the phacoemulsification tip and retuning of the handpiece.There was no further patient impact was reported.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).